Postprint version. Published in Annales Henri Poincaré, Volume 9, Issue 2, January 1, 2008, pages 347-372.
NOTE: At the time of publication, the author Vincent Bonini was not yet affiliated with Cal Poly.
In this paper we take an approach similar to that in  to establish a positive mass theorem for spin asymptotically hyperbolic manifolds admitting corners along a hypersurface. The main analysis uses an integral representation of a solution to a perturbed eigenfunction equation to obtain an asymptotic expansion of the solution in the right order. This allows us to understand the change of the mass aspect of a conformal change of asymptotically hyperbolic metrics.